# SDR AALA20180323002

- Difficulty date: March 23, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 50,459 hours, 25,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INDICATION OF A CRACK IN FUSELAGE SKIN AT LEFT NLG, AFT FOLLOW-UP DOOR, AFT HINGE AT PREVIOUS ROUT-OUT. INSTALLED A DOUBLER IAW SRM 53-05-00.
